MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 DEPUY CMW 1 40G; BONE CEMENT : BONE CEMENT

DEPUY IRELAND - 3015516266 DEPUY CMW 1 40G; BONE CEMENT : BONE CEMENT
Catalog Number 3312040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) h6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary
=
> no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: dots.Clinical adverse event received for bone fracture - femoral.Event is serious and is considered moderate.Event is possibly related to procedure.Event is not related to device.Date of implant: (b)(6) 2024 date of revision: (b)(6) 2024 date of event: 25 mar 2024.(right knee).Treatment: revision; femoral, tibial, and insert were revised.Additional information: on 03/26/2024, the patient had a revision right knee periprosthetic femur fracture to a finn hinged knee prosthesis.The patient had a previous arthroplasty 3 weeks prior.Prior to the current revision surgery, the patient reported having increasing pain and discomfort.All component used during this revision surgery were cemented in using depuy cement.

Brand Name
DEPUY CMW 1 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19222129
Report Number1818910-2024-09601
Device Sequence Number15210149
Product Code LOD
UDI-Device Identifier10603295168614
UDI-Public10603295168614
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K053003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number3312040
Device Lot Number4110238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 5 NAR CEM; ATTUNE CR FEM RT SZ 5 NAR CEM; ATTUNE FB TIB BASE SZ 5 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATUNE CR RT MS INS SZ 5 14; DEPUY CMW 1 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite